# SDR IPXA2015060289705

- Difficulty date: June 1, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N361UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37878
- Aircraft time: 4,158 hours, 1,456 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Inoperative
- Location: Nose
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION GEAR DISAGREE LIGHT ILLUMINATED AFTER TAKEOFF. DRAG WAS FELT AND HEARD OON THE AIRCRAFT. GREEN DOWN AND LOCKED LIGHT WENT OUT. GEAR EXTENDED NORMALLY.  REMOVED NOSE GEAR PIN IAW MM 32-00-20-2.
